American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20B35) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 20 of 20 found      Go to page: 1

[1] João Araújo and Peter J. Cameron. Two generalizations of homogeneity in groups with applications to regular semigroups. Trans. Amer. Math. Soc. 368 (2016) 1159-1188.
Abstract, references, and article information   
View Article: PDF

[2] Gareth A. Jones. Characteristically Simple Beauville Groups, I: Cartesian Powers of Alternating Groups. Contemporary Mathematics 639 (2015) 289-306.
Book volume table of contents   
View Article: PDF

[3] J. East, J. D. Mitchell and Y. Péresse. Maximal subsemigroups of the semigroup of all mappings on an infinite set. Trans. Amer. Math. Soc. 367 (2015) 1911-1944.
Abstract, references, and article information   
View Article: PDF

[4] Daniel Kitroser. Highly-transitive actions of surface groups. Proc. Amer. Math. Soc. 140 (2012) 3365-3375.
Abstract, references, and article information   
View Article: PDF

[5] Ferran Cedó, Eric Jespers and Ángel del Río. Involutive Yang-Baxter groups. Trans. Amer. Math. Soc. 362 (2010) 2541-2558. MR 2584610.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Avi Goren and Marcel Herzog. A general measuring argument for finite permutation groups. Proc. Amer. Math. Soc. 137 (2009) 3197-3205. MR 2515390.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Robert W. Baddeley, Cheryl E. Praeger and Csaba Schneider. Intransitive Cartesian decompositions preserved by innately transitive permutation groups. Trans. Amer. Math. Soc. 360 (2008) 743-764. MR 2346470.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Robert W. Baddeley, Cheryl E. Praeger and Csaba Schneider. Innately transitive subgroups of wreath products in product action. Trans. Amer. Math. Soc. 358 (2006) 1619-1641. MR 2186989.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Alexander S. Kleshchev and Pham Huu Tiep. On restrictions of modular spin representations of symmetric and alternating groups. Trans. Amer. Math. Soc. 356 (2004) 1971-1999. MR 2031049.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Manfred Göbel. Finite SAGBI bases for polynomial invariants of conjugates of alternating groups. Math. Comp. 71 (2002) 761-765. MR 1885626.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Alexandre V. Borovik, Laszlo Pyber and Aner Shalev. Maximal subgroups in finite and profinite groups. Trans. Amer. Math. Soc. 348 (1996) 3745-3761. MR 1360222.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Dan Edidin. The monodromy of certain families of linear series is at least the alternating group . Proc. Amer. Math. Soc. 113 (1991) 911-922. MR 1069686.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Yakov G. Berkovich. On solvable subgroups of the symmetric group. Bull. Amer. Math. Soc. 21 (1989) 233-236. MR 998196.
Abstract, references, and article information   
View Article: PDF

[14] Michael Aschbacher and Robert M. Guralnick. On abelian quotients of primitive groups . Proc. Amer. Math. Soc. 107 (1989) 89-95. MR 982398.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Jay Zimmerman. Complete groups with nonabelian composition factors . Trans. Amer. Math. Soc. 302 (1987) 151-159. MR 887502.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] J. L. Brenner, R. J. Evans and D. M. Silberger. The universality of words $x\sp ry\sp s$ in alternating groups . Proc. Amer. Math. Soc. 96 (1986) 23-28. MR 813802.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Stephen D. Comer. Galois theory for cylindric algebras and its applications . Trans. Amer. Math. Soc. 286 (1984) 771-785. MR 760986.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] D. M. Silberger. Are primitive words universal for infinite symmetric groups? . Trans. Amer. Math. Soc. 276 (1983) 841-852. MR 688980.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Franklin Haimo and Marvin Tretkoff. Enlarging a free subgroup of a symmetric group freely . Proc. Amer. Math. Soc. 82 (1981) 31-35. MR 603596.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] William Findlay. The Sylow subgroups of the symmetric group . Trans. Amer. Math. Soc. 5 (1904) 263-278. MR 1500673.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 20 of 20 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia